iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Medicinetension type headacheWhy do I have dizziness and left-sided headache?

I have dizziness and a left-sided headache. Can a neck muscle injury cause this?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Preetha. J

Published At November 4, 2020
Reviewed AtAugust 31, 2023

Patient's Query

Hi doctor,

I have a headache for one week, usually on my head's left side, but now I feel I have dizziness, and my head is massive. I am currently taking Etodolac 400 mg.

Hi,

Welcome to icliniq.com.

Thanks for the query.

I can understand your concern. According to your statement, you have been suffering from headaches for the last seven days. Your headache is unilateral (left-sided), and you are now feeling dizziness and heaviness in the head. Such type of clinical features may result from sinusitis, migraines, cluster headache, etc. You should undergo some investigations like CBC (complete blood count) with circulating eosinophil counts, x-ray PNS (paranasal sinus) OM (Occipitomental) view, RBS (random blood sugar), CT (computed tomography), or MRI (magnetic resonance imaging) of the brain, etc., to exclude the causes and then treat them accordingly. You should monitor your blood pressure and blood sugar levels. In the meantime, you can take Flunarizine and Propranolol along with your currently using painkillers. In case of any other query, ask me.

Patient's Query

Hi doctor,

Thanks for your reply.

I am taking online classes and sitting too much in front of a laptop. Can neck muscle injury cause my symptoms?

Hi,

Welcome back to icliniq.com.

Thanks for joining again.

Yes, it is very much possible. One prevalent cause of tension-type headache is rooted in the neck, caused by muscle tension. The group of muscles known as an occipital muscle, situated at the base of the skull, can cause a headache. Sitting in front of a laptop without any movement can cause strains in neck muscles, radiate towards the head, and develop headaches. Again sitting in front of a laptop can cause stress on the eyes and ultimately develop a headache. It would help if you changed your body posture every one-hour interval for a few minutes, and you can walk for a while at that time to avoid neck strains. You can take Flunarizine, Baclofen, Propranolol with your currently using painkillers. If any other query, knock me, and I will try to reply to you further.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Muhammad Zubayer Alam
Dr. Muhammad Zubayer Alam

Pulmonology (Asthma Doctors)

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy